# SDR ASOA2015071613441

- Difficulty date: July 16, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 - 625 INTERCOSTAL ANGLE AT STRINGER 14R IS CRACKED.  REMOVED THE INTERCOSTAL ANGLE AND INSTALLED A NEW ANGLE IAW SRM 51-40-11 AND 51-42-21.
